# SDR NACA2023081100003

- Difficulty date: August 11, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERNAL SKIN AT BS727D S21R+4" REMOVED CORROSION LEVEL 2 AT FUSELAGE EXTERNAL SKIN AT BS727DS21R+4'' FROM P/N 65C38588 ORIGINAL THICKNESS 0.063'' REMOVED 0.063'' AND REMAINING THICKNESS IS 0'' AND IS OVER LIMITS PERFORM REPAIR PER SRM 53-00-01 REPAIR 35 I.A.W B737-300 SRM 51-10-02 PAGE 12~14 (REV130) PME:004692 DATE CAL OCT.18.2022 DAYE DUE : OCT .18.2023
MECH 360769
INSP 361733
